# SDR BAQA092519

- Difficulty date: February 4, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N40DK
- Make and model: Lear 55LEAR
- Aircraft serial: 092
- Aircraft time: 11,544 hours
- Engine: Garrtt TFE731*
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: MI585351
- Part serial: 1065
- Condition: Inoperative
- Location: Radar
- Part time: 11,545 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE BUTTONS ILLEGIBLE.  REPLACED WITH SERVICABLE UNIT.  02/06/2004
